# SDR AALA202412094816

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 14,665 hours, 3,895 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INTO PHL DUE TO THE FLIGHT CREW REPORTING THAT AFTER GEAR EXTENSION, LEFT MAIN LANDING GEAR MISSING GREEN LIGHT INDICATOR. NO ECAMS AND ALL OTHER INDICATIONS NORMAL. ON SECOND LANDING ATTEMPT WE GOT ALL THREE GREEN LANDING LIGHT INDICATIONS AND EXECUTED A NORMAL LANDING INTO PHL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACE KORRY SWITCH AT LEFT MAIN GEAR EXTENSION ANNUNCIATOR LIGHT PER ESPM 20-45-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
